# SDR 2025FA0000077

- Difficulty date: January 31, 2025
- Submitted: January 31, 2025
- Operation: General aviation
- Aircraft: N324QS
- Make and model: Cessna 680A
- Aircraft serial: 6800242
- Aircraft time: 14,095 hours, 9,453 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY REMOVED 3 AREAS OF CORROSION WITH 1 ADDITIONAL AREA LOCATED ON THE LH AFT WING SPAR, AFT FACE AROUND THE CARRY THROUGH FITTINGS INSIDE FLAP WELL BAY 523AB. MECHANICALLY REMOVED 1 AREA OF CORROSION LOCATED AROUND SPOILER HYDRAULIC PRESSURE LINE CARRY THRU FITTING ON RH WING IN INBD FLAP WELL BAY 623AB. MECHANICALLY REMOVED INTERGRANULAR CORROSION WHICH WAS FOUND DURING UT PROCESS AROUND HYD LINE CARRY THRU FITTING AND RH AFT SPAR, AFT FACE, INBD OF JACKING POINT. MECHANICALLY REMOVED INTERGRANULAR CORROSION WHICH WAS FOUND DURING UT PROCESS AROUND ALL 4 HYD LINE CARRY THRU FITTING AND LH AFT SPAR, AFT FACE, INBD OF JACKING POINT. REPAIRED CORROSION ON LH AND RH AFT SPARS AT HYDRAULIC FEED-THROUGHS PER AQRD ERO-982519 REV IR TITLED "N324QS LH AND RH WING AFT SPAR CORROSION REPAIR" DATE JAN 29, 2025. SUPPORTED BY FORM 8110-3 DATED 01/29/2025. FAA FORM 337 DATED 31 JAN 2025 HAS BEEN COMPLETED.
